Hi, I started Qudexy XR 25mg for my migraines. I have only been on for a month but for the past 2 weeks I have woken up in the middle of the night with pounding in the middle of my forehead. I'll take 2 excedrin migraine and it will go away but it's time to increase the disease and I'm wanting to see if this is a common side effect?. I don't want to give up so soon but really tired of waking up in the middle of the night with these and never have before starting this medication. I'm 44 and have dealt with migraines since the age of 12 and these are a different type of headache.
Ok..prescribing only Topamax for migraine is an "off label " use.. meaning..that isn't what the drug was intended for.
Topamax has a huge list of adverse side effects. I'm trying to get off of it myself. Iay be thrown out of this group for this but my advice to you is..tell your Dr..it gives you headache and you want off.
Try neurotonin... get off Topamax while you still can. Be Well. Good luck.Topamax is a last resort med..and I might have to think hard about it before I went there looking back.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2011 • 4 answers
Posted 22 Nov 2014 • 2 answers
Posted 21 Sep 2015 • 2 answers
Posted 4 Jan 2016 • 0 answers
Posted 17 Mar 2016 • 3 answers